# SDR V0XD20160602122

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 364 CORRODED, BETWEEN STRINGER 24L & 24R.  ACCOMPLISHED PERMANENT REPAIR TO FRAME 364 BY REMOVING CORRODED SECTION, PERFORMING NDT INSPECTIONS, FABRICATING REPAIR PARTS & INSTALLING THEM IAW REOS 670-53-21-687 REV DATED 2012 08 03, 670-53-21-1305 REV A DATED 2016 06 01 & SRMS 51-51-02, 51-42-06, 51-42-21, 53-21-33, TR-51-0056 & 51-23-00.  NDT PERFORMED BY W2XR853X, PO 134624, WO A16-1315 & PO134463 & WO A16-1299.
